# SDR GRAA9604

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Circuit Breaker
- Part number: MR701DC8
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AT RNO, AIRCRAFT BEGAN TAKEOFF ROLL AND CIRCUIT BREAKER L-33 POPPED.  THIS CIRCUIT BREAKER PROVIDES POWER TO THE NR 1 EPR SYSTEM.  AIRCRAFT ABORTED TAKEOFF AT 60 KIAS.  AIRCRAFT RETURNED TO THE GATE WITHOUT ANY FURTHER OCCURANCE.  MAINTENANCE RESET CIRCUIT BREAKER L-33.  AIRCRAFT WAS RUN TO TAKEOFF POWER FOR 2 MINUTES AND COULD NOT DUPLICATE THE PROBLEM.  AIRCRAFT RETURNED TO SERVICE.  (M)
